The PDF file you selected should load here if your Web browser has a PDF reader plug-in installed (for example, a recent version of Adobe Acrobat Reader).

Alternatively, you can also download the PDF file directly to your computer, from where it can be opened using a PDF reader. To download the PDF, click the Download link below.

If you would like more information about how to print, save, and work with PDFs, Highwire Press provides a helpful Frequently Asked Questions about PDFs.

Download this PDF file Fullscreen Fullscreen Off


  1. Dellacherie, C., Meyer, P.A. (1980) Probabilit'es et potentiel, Chapters V-VIII, Hermann, Paris 1980. Math. Review link.
  2. Engelking, R., General Topology, Helderman, Berlin 1989. Math. Review link.
  3. Fernique, X., Processus lin'eaires, processus g'en'eralis'es, Ann. Inst. Fourier (Grenoble), 17 (1967), 1-92. Math. Review link.
  4. Fernique, X., Convergence en loi de variables al'etoires et de fonctions al'etoires, propri'etes de compacit'e des lois, II, in: J. Az'ema, P.A. Meyer, M. Yor, (Eds.) S'eminaire de Probabilit'es XXVII, Lecture Notes in Math., 1557 , 216-232, Springer, Berlin 1993. Math. Review link.
  5. Jakubowski, A., The a.s. Skorohod representation for subsequences in nonmetric spaces, Theory Probab. Appl., 42 (1997), 209-216, (preprint). Math. Review number not available.
  6. Jakubowski, A., Convergence in various topologies for stochastic integrals driven by semimartingales, Ann. Probab., 24 (1996), 2141-2153. Math. Review number not available.
  7. Jakubowski, A., From convergence of functions to convergence of stochastic processes. On Skorokhod's sequential approach to convergence in distribution., to appear in A Volume in Honour of A.V. Skorokhod, VSP 1997, (preprint). Math. Review number not available.
  8. Jakubowski, A., M'emin, J., Pages, G., Convergence en loi des suites d'int'egrales stochastiques sur l'espace $GD^1$ de Skorokhod, Probab. Th. Rel. Fields, 81 (1989), 111-137. Math. Review link.
  9. Kantorowich, L.V., Vulih, B.Z. & Pinsker, A.G., Functional Analysis in Partially Ordered Spaces (in Russian), Gostekhizdat, Moscow 1950. Math. Review number not available.
  10. Kisy'nski, J., Convergence du type L, Colloq. Math., 7 (1960), 205-211. Math. Review link.
  11. Kurtz, T., Random time changes and convergence in distribution under the Meyer-Zheng conditions, Ann. Probab., 19 (1991), 1010-1034. Math. Review link.
  12. Kurtz, T., Protter, P., Weak limit theorems for stochastic integrals and stochastic differential equations, Ann. Probab., 19 (1991), 1035-1070. Math. Review link.
  13. M'emin, J., Sl omi'nski, L. Condition UT et stabilit'e en loi des solutions d'equations diff'erentieles stochastiques, S'em. de Probab. XXV, Lecture Notes in Math., 1485, 162-177, Springer, Berlin 1991. Math. Review link.
  14. Meyer, P.A., Zheng, W.A., Tightness criteria for laws of semimartingales, Ann. Inst. Henri Poincar'e B, 20 (1984), 353-372. Math. Review link.
  15. Protter, Ph., Stochastic Integration and Differential Equations. A New Approach., 2nd Ed., Springer 1992. Math. Review link.
  16. Skorohod,A.V., Limit theorems for stochastic processes, Theor. Probability Appl., 1 (1956), 261-290. Math. Review link.
  17. Sl omi'nski, L., Stability of strong solutions of stochastic differential equations, Stoch. Proc. Appl., 31 (1989), 173-202. Math. Review link.
  18. Sl omi'nski, L., Stability of stochastic differential equations driven by general semimartingales, Dissertationes Math., CCCXLIX (1996), 113 p. Math. Review number not available.
  19. Stricker, C., Lois de semimartingales et crit`eres de compacit'e, S'eminares de probabilit'es XIX. Lect. Notes in Math., 1123, Springer, Berlin 1985. Math. Review link.
  20. Topso e, F., A criterion for weak convergence of measures with an application to convergence of measures on $GD,[0,1]$, Math. Scand. 25 (1969), 97-104. Math. Review link.

Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.